# SDR ASAA2024101653213

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 9,960 hours, 2,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC33-010-00, LH SLIDE LIGHT FOUND INOP. GROUNDED - YES. LH SLIDE EMERGENCY LIGHT RELAMPED REF AMM 33-51-04. OPS CHECKS GOOD.
